MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU373710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: tgu373720/16103179, udi (b)(4).The review of the manufacturing paperwork verified that these lots met all pre-release specifications.The conformable gore® tag® thoracic endoprosthesis instructions for use state that potential device or procedure related adverse events include endoleak and surgical conversion.
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with two conformable gore® tag® thoracic endoprostheses to treat a ruptured thoracic aorta aneurysm.The patient tolerated the procedure.It was reported that images (date and modality is unknown) revealed a distal type i b endoleak.On an unknown date in (b)(6) of 2020, the devices were explanted.The devices were destroyed at the hospital.
 
Event or Problem Description
There was aneurysm sac enlargement (amount of enlargement is unknown).The cause of the endoleak is unknown.On (b)(6) 2020, the devices were explanted and open surgical conversion was performed.The patient tolerated the reintervention.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9843704
Report Number2017233-2020-00191
Device Sequence Number14112559
Product Code MIH
UDI-Device Identifier00733132617722
UDI-Public00733132617722
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model NumberTGU373710
Device Catalogue NumberTGU373710
Device Lot Number20071465
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/22/2020
04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR